The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (985 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 6, 1986, pp. 533–542
DOI: 10.4171/ZAA/220

Published online: 1986-12-31

Entartete lineare elliptische Differentialgleichungen und anisotrope Sobolewräume: Regularität schwacher Lösungen

Hans-Jürgen Herrler

Boundary value problems for certain classes of degenerated linear elliptic systems are studied. Here we investigate the interior regularity of weak solutions. In dependence on the structure of the system the existence of higher derivatives with respect to only some variable can be proved.

No keywords available for this article.

Herrler Hans-Jürgen: Entartete lineare elliptische Differentialgleichungen und anisotrope Sobolewräume: Regularität schwacher Lösungen. Z. Anal. Anwend. 5 (1986), 533-542. doi: 10.4171/ZAA/220